# SDR SWAA982695

- Difficulty date: October 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27928
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Row 19-23
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND CABIN FLOOR EMERGENCY LIGHTS INOPERATIVE FROM SEAT ROW 18 THROUGH 23.  REATTACHED WIRES INTO LIGHT RESEPTICAL PER BOEING MM.
